This paper deals with a result concerning the algebraic dual of the linear mapping defined by the multiplication of polynomial vectors by a given polynomial matrix over a commutative field
Andriamifidisoa, R. and Randriambolasata, H. (2017). Algebraic adjoint of the polynomials-polynomial matrix multiplication. Journal of Algebra and Related Topics, 5(2), 25-33. doi: 10.22124/jart.2017.2713
MLA
Andriamifidisoa, R. , and Randriambolasata, H. . "Algebraic adjoint of the polynomials-polynomial matrix multiplication", Journal of Algebra and Related Topics, 5, 2, 2017, 25-33. doi: 10.22124/jart.2017.2713
HARVARD
Andriamifidisoa, R., Randriambolasata, H. (2017). 'Algebraic adjoint of the polynomials-polynomial matrix multiplication', Journal of Algebra and Related Topics, 5(2), pp. 25-33. doi: 10.22124/jart.2017.2713
CHICAGO
R. Andriamifidisoa and H. Randriambolasata, "Algebraic adjoint of the polynomials-polynomial matrix multiplication," Journal of Algebra and Related Topics, 5 2 (2017): 25-33, doi: 10.22124/jart.2017.2713
VANCOUVER
Andriamifidisoa, R., Randriambolasata, H. Algebraic adjoint of the polynomials-polynomial matrix multiplication. Journal of Algebra and Related Topics, 2017; 5(2): 25-33. doi: 10.22124/jart.2017.2713